×

zbMATH — the first resource for mathematics

Quelques propriétés des modeles etales sur les espaces de Banach. (French) Zbl 0454.46017

MSC:
46B20 Geometry and structure of normed linear spaces
46B25 Classical Banach spaces in the general theory
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] B. Beauzamy , Banach Saks properties and Spreading models . Math. Scand. , t. 44 , 1979 , p. 357 - 384 . MR 555227 | Zbl 0427.46007 · Zbl 0427.46007 · eudml:166656
[2] C. Bessaga and A. Pelczinski , On bases and unconditional convergence of series in Banach Spaces . Studia Math. t. XVII , 1958 . Article | MR 115069 | Zbl 0084.09805 · Zbl 0084.09805 · eudml:216910
[3] A. Brunel et L. Sucheston , On B-Convex Banach Spaces . Math. Systems Theory , t. 7 , n^\circ 4 , 1973 . MR 438085 | Zbl 0323.46018 · Zbl 0323.46018 · doi:10.1007/BF01795947
[4] M.I. Kadets and A. Pelczynski , Basic sequences and biorthogonal system and norming sets in Banach spaces . Studia Math. , t. 25 , 1965 , p. 297 - 323 (en russe). MR 181886 | Zbl 0135.34504 · Zbl 0135.34504 · matwbn.icm.edu.pl
[5] J.T. Lapresté , Suites écartables dans les espaces de Banach. Séminaire sur la géométrie des espaces de Banach . École Polytechnique , n^\circ XX , 1977-1978 . Numdam | MR 520218 | Zbl 0386.46019 · Zbl 0386.46019 · numdam:SAF_1977-1978____A15_0 · eudml:109176
[6] J. Lindenstrauss et L. Tzafriri , Classical Banach spaces I et II , Springer-Verlag . MR 500056 | Zbl 0259.46011 · Zbl 0259.46011
[7] V.D. Millman , Geometric theory of Banach spaces. Part I . Russian Math. Surveys , 1970-1971 , p. 111 . Zbl 0221.46015 · Zbl 0221.46015 · doi:10.1070/rm1970v025n03ABEH003790
[8] E. Odell , Applications of Ramsey theorems to Banach spaces theory , Preprint, University of Texas at Austin . MR 606226 · Zbl 0468.46009
[9] E. Odell and W. Wage , Weakly null normalised sequences equivalent to the unit vector basis of c0 , Preprint, University of Texas at Austin .
[10] H.P. Rosenthal , A caracterisation of Banach spaces containing l1 . Proc. Nat. Acad. Sci. (U. S. A.) , t. 71 , 1974 , p. 2411 - 2413 . MR 358307 | Zbl 0297.46013 · Zbl 0297.46013 · doi:10.1073/pnas.71.6.2411
[11] I. Singer , Bases in Banach spaces , Springer-Verlag . Zbl 0198.16601 · Zbl 0198.16601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.